Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 248, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 22, 2011, 4:23 PM EDT for Lincoln County, Kentucky. It was in force for 22 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2011, 4:23 PM EDT (20:23 UTC)
- Expired
- May 22, 2011, 4:45 PM EDT
- In force
- 22 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Lincoln County, KY
The radar
The Jackson,KY radar (KJKL), 120 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 4:35 PM EDT | TSTM WND DMG | Stanford, KY | NUMEROUS TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 2:18 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.4 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1543 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 1025 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 215 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
389
WUUS53 KLMK 222023
SVRLMK
KYC137-222045-
/O.NEW.KLMK.SV.W.0248.110522T2023Z-110522T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
423 PM EDT SUN MAY 22 2011
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LINCOLN COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 445 PM EDT
* AT 422 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR SOUTH FORK...MOVING
NORTHEAST AT 30 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE
DAMAGING WINDS.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
STANFORD...
HALLS GAP AND JUMBO...
MAYWOOD AND SUGAR GROVE...
WALNUT FLAT AND ROWLAND...
PREACHERSVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT AND HAVE THEM RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.
&&
LAT...LON 3734 8450 3734 8453 3736 8457 3726 8471
3725 8473 3732 8472 3737 8474 3740 8482
3744 8486 3762 8467 3748 8445
TIME...MOT...LOC 2023Z 223DEG 26KT 3741 8469
WIND...HAIL 60MPH 0.75IN
$$
DK1 follow-up statement
654
WWUS53 KLMK 222042
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
442 PM EDT SUN MAY 22 2011
KYC137-222051-
/O.EXP.KLMK.SV.W.0248.000000T0000Z-110522T2045Z/
LINCOLN KY-
442 PM EDT SUN MAY 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR LINCOLN COUNTY WILL EXPIRE AT
445 PM EDT...
SIGNIFICANT DAMAGE HAS BEEN REPORTED WITH THESE STORMS WITH NUMEROUS
TREES DOWN IN THE STANFORD AREA AND SOUTHWARD IN THE COUNTY. DO NOT
GO NEAR DOWNED POWER LINES. REPORT DAMAGE TO LOCAL LAW ENFORCEMENT
AND HAVE THEM RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
LAT...LON 3734 8450 3734 8453 3736 8457 3726 8471
3725 8473 3732 8472 3737 8474 3740 8482
3744 8486 3762 8467 3748 8445
TIME...MOT...LOC 2041Z 223DEG 26KT 3750 8458
$$
DKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 2:49 PM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, May 22, 2:49 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 249 PM EDT SUN MAY 22 2011 .SHORT TERM (TONIGHT AND MONDAY)... THE MAIN CONCERN IN THE NEAR TERM IS THE POTENTIAL FOR SEVERE WEATHER THIS AFTERNOON AND EVENING. TEMPERATURES HAVE WARMED INTO THE MID TO UPPER 80S WITH DEWPOINTS IN THE MID TO UPPER 60S. A WEAK SHORTWAVE IS ALSO ROUNDING THE BASE OF THE UPPER TROUGH. THIS HAS LED TO AN UNSTABLE ATMOSPHERE WITH CAPE VALUES OF 2000+ J/KG THIS AFTERNOON. THUNDERSTORMS HAVE DEVELOPED ACROSS SOUTHWESTERN PORTIONS OF THE FORECAST AREA AND WILL TRACK NORTHEAST WITH SCATTERED THUNDERSTORM DEVELOPMENT ACROSS THE ENTIRE AREA LIKELY. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED THIS AFTERNOON THROUGH 01Z FOR THE ENTIRE FORECAST AREA. THE MAIN CONCERN WITH STORMS WILL BE DAMAGING WIND GUSTS. LARGE HAIL WILL BE POSSIBLE AS WELL IN THE STRONGEST STORMS. THESE STORMS SHOULD WEAKEN QUITE A BIT AFTER SUNDOWN AND IT IS POSSIBLE WE WILL SEE A BREAK IN PRECIPITATION LATE THIS EVENING. HOWEVER IT LOOKS LIKE ANOTHER ROUND OF STORMS WILL MOVE IN AFTER MIDNIGHT TONIGHT AS ANOTHER SHORTWAVE ROUNDS THE UPPER LEVEL LOW. THE UPPER LEVEL LOW WILL CROSS THE GREAT LAKES THROUGH TOMORROW AND A FRONT WILL MOVE SOUTH INTO NORTHERN INDIANA. MID LEVEL LAPSE RATES WILL INCREASE WITH THE ATMOSPHERE BECOMING RATHER UNSTABLE. THE CHANCE FOR SEVERE STORMS WILL CONTINUE TOMORROW ACROSS THE AREA WITH DAMAGING WINDS BEING THE GREATEST THREAT. WITH SUSTAINED SOUTHERLY FLOW TEMPERATURES THROUGH THE SHORT TERM WILL CONTINUE TO BE WARMER THAN NORMAL FOR THIS TIME OF YEAR. LOWS TONIGHT WILL BE IN THE MID TO UPPER 60S WITH HIGHS TOMORROW TOPPING OUT IN THE MID TO UPPER 80S ONCE AGAIN. .LONG TERM (MONDAY NIGHT - SUNDAY)... PERIODS OF SCATTERED TO NUMEROUS THUNDERSTORMS EXPECTED THRU FRIDAY UNTIL COLD FROPA FRI NIGHT OR SAT...AFTERWARD...POST FRONTAL SHOWERS ASSOCIATED WITH AN UPPER LOW. OBVIOUSLY...WITH THIS FORECAST... WE ARE THROWING OUT THE LATE WEEK/WEEKEND PROGS FROM THE GFS AND LEANING TOWARD THE OPS EURO/ENSEMBLES. PERSISTENT SUMMER-LIKE TEMPERATURES WILL CONTINUE THRU AT LEAST WED WITH A COOLING TREND INTO THE WEEKEND AS AN UPPER LEVEL LOW WOBBLES IN FROM THE MIDWEST. MOIST AIRMASS WILL REMAIN IN PLACE WITH PRECIPITABLE WATERS ABOVE NORMAL. EXPECT MULTIPLE SHORTWAVES TO CROSS REGION IN BROAD SOUTHWESTERLY FLOW AHEAD OF UPPER LOW/TROF FORECAST TO REACH THE CENTRAL PLAINS/MID MS VLY WED/THU. IT APPEARS THERE WILL BE A MAX IN ACTIVITY MON NGT/TUE AHEAD OF A SHORT WAVE TROF...A BIT OF A LULL LATE TUE THRU EARLY WED AS A SHORT WAVE RIDGE MOVES OVERHEAD AND INCREASING COVERAGE WED NIGHT AND THU AS AFOREMENTIONED LOW/TROF APPROACH. AFOREMENTIONED SECOND UPPER LOW EXPECTED TO SETTLE INTO THE LOWER OH VLY SAT NIGHT...LIKELY RESULTING IN A SHOWERY/COOL WEEKEND. OVERALL RAINFALL TOTALS THRU FRIDAY WILL RANGE FROM 1-3 INCHES WITH ISOLATED HIGHER AMOUNTS...WITH THE HIGHER TOTALS ACROSS SOUTHWEST INDIANA AND THE LOWEST ACROSS OUR SERN FORECAST AREA (LAKE CUMBERLAND REGION). && .AVIATION (18Z TAF ISSUANCE)... MULTIPLE WAVES OF ENERGY WILL ROTATE AROUND AN UPPER LEVEL LOW WHICH WILL TRACK FROM SRN MN ACROSS THE GREAT LAKES THROUGH THE TAF PERIOD. THE MAIN CHALLENGE THIS WILL POSE IS FOR THE FORECASTING OF PERIODS OF SHOWERS AND STORMS THAT MAY IMPACT THE TERMINALS. THE GENERAL CONSENSUS AMONG THE MODELS IS THAT SCATTERED STORMS WILL DEVELOP AND MOVE ACROSS CENTRAL KENTUCKY THIS AFTERNOON. WITH THE SCATTERED NATURE OF THESE STORMS WILL MENTION ONLY A CB GROUP AT SDF AND LEX AS CERTAINTY OF STORM DEVELOPMENT IN THE VICINITY OF THE TERMINAL IS NOT VERY HIGH. WITH STORMS ALREADY DEVELOPING NEARER TO BWG WILL MENTION VCTS THERE. IT LOOKS LIKE THERE WILL BE A BREAK IN PRECIPITATION THIS EVENING BEFORE STORMS DEVELOP AGAIN AFTER MIDNIGHT. IN GENERAL FLYING CONDITIONS WILL BE VFR OUTSIDE OF ANY THUNDERSTORMS. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM........EER LONG TERM.........DK/11 AVIATION..........EER
Hazardous weather outlook, May 22, 3:03 PM EDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 303 PM EDT SUN MAY 22 2011 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-231915- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 303 PM EDT SUN MAY 22 2011 /203 PM CDT SUN MAY 22 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE OFF AN ON THIS AFTERNOON AND TONIGHT. ALL THUNDERSTORMS WILL HAVE HEAVY RAINFALL AND DANGEROUS LIGHTNING. SOME THUNDERSTORMS THIS AFTERNOON AND EVENING WILL BE STRONG TO SEVERE WITH DAMAGING WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE MONDAY THROUGH WEDNESDAY. THE MAIN THREAT WILL BE HEAVY RAINFALL AND DANGEROUS LIGHTNING...THOUGH A FEW STORMS MAY BECOME STRONG TO SEVERE PRODUCING DAMAGING WINDS. MORE ORGANIZED THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND FRIDAY AS A STORM SYSTEM TRACKS ACROSS THE OHIO VALLEY. SOME OF THESE STORMS COULD PRODUCE STRONG GUSTY WINDS AS WELL AS HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY STRONG WIND GUSTS...WIND DAMAGE...AND HAIL OVER THE NEXT FEW DAYS TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. EER/DK
In the hours before
Local storm report, May 22, 3:58 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
358 PM EDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG RUSSELL SPRINGS 37.05N 85.08W
05/22/2011 RUSSELL KY LAW ENFORCEMENT
NUMEROUS TREES DOWN IN THE CITY.
&&
EVENT NUMBER LMK1100740
SZAPPANOSLocal storm report, May 22, 4:01 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
401 PM EDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL ENGLISH 38.33N 86.46W
05/22/2011 M0.88 INCH CRAWFORD IN TRAINED SPOTTER
&&
EVENT NUMBER LMK1100741
SZAPPANOSLocal storm report, May 22, 4:05 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
405 PM EDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL ENGLISH 38.33N 86.46W
05/22/2011 M0.50 INCH CRAWFORD IN TRAINED SPOTTER
&&
EVENT NUMBER LMK1100742
SZAPPANOSLocal storm report, May 22, 4:08 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
408 PM EDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 PM TSTM WND DMG BOWLING GREEN 36.97N 86.44W
05/22/2011 WARREN KY TRAINED SPOTTER
TREES DOWN IN SPRINFIELD NEIGHBORHOOD.
0312 PM HAIL HAWESVILLE 37.90N 86.76W
05/22/2011 M0.88 INCH PERRY KY TRAINED SPOTTER
A FEW SMALL LIMBS DOWN.
0312 PM TSTM WND DMG HAWESVILLE 37.90N 86.76W
05/22/2011 PERRY KY TRAINED SPOTTER
A FEW SMALL LIMBS DOWN.
0313 PM TSTM WND DMG CANNELTON 37.91N 86.74W
05/22/2011 PERRY IN LAW ENFORCEMENT
TREES DOWN.
0317 PM TSTM WND DMG HARDYVILLE 37.25N 85.80W
05/22/2011 HART KY BROADCAST MEDIA
TREE DOWN ON BUNNELL CROSSONG ROAD.
0320 PM TSTM WND GST 6 E MUNFORDVILLE 37.28N 85.79W
05/22/2011 M70 MPH HART KY MESONET
0333 PM TSTM WND DMG 9 S COLUMBIA 36.97N 85.31W
05/22/2011 ADAIR KY LAW ENFORCEMENT
NUMEROUS TREES REPORTED DOWN.
0335 PM TSTM WND GST 3 N COLUMBIA 37.14N 85.31W
05/22/2011 M58 MPH ADAIR KY MESONET
0340 PM TSTM WND DMG RUSSELL SPRINGS 37.05N 85.08W
05/22/2011 RUSSELL KY LAW ENFORCEMENT
NUMEROUS TREES DOWN IN THE CITY.
0400 PM HAIL ENGLISH 38.33N 86.46W
05/22/2011 M0.88 INCH CRAWFORD IN TRAINED SPOTTER
0403 PM HAIL 8 S LIBERTY 37.20N 84.93W
05/22/2011 M0.50 INCH CASEY KY LAW ENFORCEMENT
TREES REPORTED DOWN.
0403 PM TSTM WND DMG 8 S LIBERTY 37.20N 84.93W
05/22/2011 CASEY KY LAW ENFORCEMENT
TREES REPORTED DOWN.
0405 PM HAIL ENGLISH 38.33N 86.46W
05/22/2011 M0.50 INCH CRAWFORD IN TRAINED SPOTTER
&&
EVENT NUMBER LMK1100736 LMK1100732 LMK1100733 LMK1100738 LMK1100734
LMK1100739 LMK1100735 LMK1100737 LMK1100740 LMK1100741 LMK1100743
LMK1100744 LMK1100742
SZAPPANOSSpecial weather statement, May 22, 4:11 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 411 PM EDT SUN MAY 22 2011 KYZ029-030-034-038-045-222045- BULLITT-JEFFERSON-NELSON-SHELBY-SPENCER- 411 PM EDT SUN MAY 22 2011 ...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...SMALL HAIL...AND STRONG WINDS... AT 408 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES WEST OF TAYLORSVILLE...AND MOVING NORTHEAST AT 35 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA OR DIME SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... TAYLORSVILLE... WHITFIELD AND ROUTT... ELK CREEK AND WILSONVILLE... VEECH AND RIVALS... FINCHVILLE AND OLIVE BRANCH... THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS 28 AND 32. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LAT...LON 3827 8535 3810 8515 3790 8548 3803 8563 TIME...MOT...LOC 2012Z 228DEG 30KT 3803 8549 MP
Special weather statement, May 22, 4:23 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
423 PM EDT SUN MAY 22 2011
KYZ034-038-039-045-222100-
ANDERSON-NELSON-SHELBY-SPENCER-
423 PM EDT SUN MAY 22 2011
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...SMALL
HAIL...AND STRONG WINDS...
AT 422 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF TAYLORSVILLE...AND MOVING
NORTHEAST AT 40 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR DIME SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND
45 TO 50 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
LAWRENCEBURG...
VAN BUREN AND SPARROW...
WAYSIDE AND MOUNT EDEN...
GEE AND GLENSBORO...
BIRDIE AND HARRISONVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3815 8502 3813 8504 3810 8494 3803 8488
3791 8512 3788 8516 3790 8521 3785 8522
3787 8526 3785 8526 3785 8528 3796 8538
3818 8502
TIME...MOT...LOC 2023Z 231DEG 36KT 3793 8524
MPThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 9:15 PM EDT | Special Weather Statement | LMK | Bourbon, Clark, Harrison, Nicholas, Scott | 45 min |
| May 21, 10:08 PM EDT | Special Weather Statement | LMK | Harrison, Nicholas | 52 min |
| May 22, 3:44 AM EDT | Dense Fog Advisory | LMK | Allen, Barren, Breckinridge, Bullitt, Butler, Edmonson and 13 more | 6 hr |
| May 22, 1:35 PM EDT | Special Weather Statement | LMK | Simpson | 40 min |
| May 22, 2:03 PM EDT | Special Weather Statement | LMK | Warren | 42 min |
| May 22, 2:12 PM EDT | Special Weather Statement | LMK | Butler, Edmonson | 48 min |
| May 22, 2:28 PM EDT | Special Weather Statement | LMK | Barren | 47 min |
| May 22, 2:33 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson | 27 min |
| May 22, 2:39 PM EDT | Severe Thunderstorm Warning | LMK | Barren, Green, Hart, Metcalfe | 51 min |
| May 22, 2:55 PM EDT | Severe Thunderstorm Warning | LMK | Grayson, Hardin | 17 min |
| May 22, 2:56 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Barren, Green, Metcalfe | 34 min |
| May 22, 3:00 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Ohio | 30 min |
| May 22, 3:25 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Cumberland, Russell | 35 min |
| May 22, 3:29 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 31 min |
| May 22, 3:54 PM EDT | Severe Thunderstorm Warning | LMK | Casey | 36 min |
| May 22, 4:11 PM EDT | Special Weather Statement | LMK | Spencer | 34 min |
| May 22, 4:23 PM EDT | Special Weather Statement | LMK | Anderson | 37 min |
| May 22, 4:30 PM EDT | Special Weather Statement | LMK | Fayette | 30 min |
| May 22, 4:33 PM EDT | Special Weather Statement | LMK | Trimble | 27 min |
| May 22, 4:47 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 35 min |
| May 22, 4:59 PM EDT | Special Weather Statement | LMK | Bourbon | 31 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.